Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
158 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes breathing difficulty while on Sinemet?

My wife has been taking Sinemet since November 2017 and about 2 months ago has developed trouble breathing, difficulty of movement, muscle spasms about 1 to 3 hours after taking the dose. The neurologist recommended to discontinue the dose. She was on 2 pills 3 times per day (6 pills per day). We initially reduced the dose to 5 pills per day the first week, then 4 pills per day the second week, then 3 pills per day for the third week. The anxiety was too intense. We went back to 2 pills 3 times per day for a week( 6 pills per day), the dropped to 5 1/2 pills per day for a week and now are on 5 pills per day. Do you have any suggesting for tapering the dose. Is there anything to reduce the withdrawal? Thank you Gary Hoam
Fri, 30 Mar 2018
Report Abuse
  Anonymous's Response
's  Response
better you take Ayurvedic medicine for your breathing problem it doesn't have any side effects.
tab svasananda gutika 1tds
syr vasarishta 10 ml tds
try it you will get good result
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My husband has had parkinson s disease for about 8 years and treated with generic Sinemet. He never had the shakes, but had the cognitive, voice...